# SDR SCNA20241209394

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 72,676 hours, 27,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Abnormal
- Location: Door 1r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 719519:  DOOR 1R GIRTBAR DIFFICULT TO STOW.  RESOLUTION:  1R GIRT BAR NO DEFECTS NOTED REF AMM 25-66-01. OKAY FOR SERVICE
